MAUDE Adverse Event Report: CAYENNE MEDICAL QUATTRO LINK ANCHOR 5.5MM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

CAYENNE MEDICAL QUATTRO LINK ANCHOR 5.5MM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number CM-9155
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) g2: foreign - event occurred in india.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
During intraoperative setup and implantation, the anchor disengaged/pulled out while the implant was being deployed.Provided photos identified that the anchor is also fractured.No additional details were provided regarding the specific procedure, intraoperative findings, corrective actions taken, or whether a replacement device was used.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4; d5; d9; h2; h3; h4; h6.Complaint sample was evaluated, and the reported event was confirmed.The anchor has fractured into two pieces, and the tip of the anchor has been flattened as shown in the photos.The quattro link anchor 5.5mm returned shows signs of use as well as wear and tear.The device and anchor were returned.The snare loop assembly was not returned.The prongs on the tip of the device are bent and touching.The inserter handle is conforming to print specifications with a purple knob and black handle.Dimensional analysis of the anchor was not performed due to damage.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
QUATTRO LINK ANCHOR 5.5MM
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer (Section G)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer Contact
jennifer rapsavage
56 e. bell dr
warsaw, IN 46582
5745260384
MDR Report Key23681258
Report Number3006108336-2025-00039
Device Sequence Number9699524
Product Code MBI
UDI-Device Identifier00887868270222
UDI-Public(01)00887868270222(17)291015(10)66969066
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K122314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCM-9155
Device Lot Number66969066
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale